Volume 5, Issue 4
Uniform Convergence via Preconditioning.

Zichen Deng

Int. J. Numer. Anal. Mod. B,5 (2014), pp. 347-356

Preview Full PDF BiBTex 65 393
  • Abstract

The linear singularly perturbed convection-diffusion problem in one dimension is considered and its discretization on the Shishkin mesh is analyzed. A new, conceptually simple proof of pointwise convergence uniform in the perturbation parameter is provided. The proof is based on the preconditioning of the discrete system.

  • History

Published online: 2014-05

  • Cited by